Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have copd, sleep apnea and restless leg syndrome. Reason for blood blisters, memory loss after getting knocked out?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2760 Questions
Question
i am 56 year old male weight appox 85kg x smoker have copd have had a tia am on aspirin symbicort 40 spiriva nexium karvea cardizen cymbalta Ventolin i also have sleep apnea &restless leg syndrome. Now my 2 questions are why when i knock myself do i get like blood blisters and bruising and lately some memory loss like forgetting to take my medication some mornings i might add at this stage i am still working
Posted Wed, 24 Apr 2013 in Brain and Spine
 
 
Answered by Dr. Srikanth Reddy 7 minutes later
Hello,
Thanks for using health care magic for posting your query.
Before I can answer your query, I would like to know a few more details about you:
1) How long have you been taking aspirin and in what dosage?
2) Are you having any kind of depressive symptoms like sadness, reduced interest and less pleasure?
3) How is this forgetting effecting you in your day to day life.
Hope to hear from you soon.
Thanks and regards,
Dr. Srikanth
MD
Above answer was peer-reviewed by
 
Follow-up: Have copd, sleep apnea and restless leg syndrome. Reason for blood blisters, memory loss after getting knocked out? 9 minutes later
asprin 100mg per day it is upsetting most days since being on all these meds i have know sex drive at all erections are almost impossible so it does play on the back of my mind a little but i have a very understanding wife and as forgetting my medications at times i really don't know what affet it will have and i forgot angina and am on nitro-dur patches
 
 
Answered by Dr. Srikanth Reddy 4 hours later
Hello,
Thanks for providing the add on information.
Now coming to your 2 questions that you have asked
1) why when i knock myself do i get like blood blisters and bruising
This history suggests that your blood coagulation system is not working well. This thing may happen among the users of aspirin. may be you can get your prothrombin time tests and bleeding time tested. Then you should get your dose of aspirin adjusted.
2) lately some memory loss like forgetting to take my medication some mornings.
The forgetfullness that you are describing appears to be more due to difficulty in concentration which is associated with stress and depression. You seem to be upset with your illness and medications .You erectile dysfunction can also be associated with your depression. Get in touch with your psychiatrist and can consider you for cognitive behavioural therapy. That will surely help you.
Consider doing exercises and eat a healthy diet.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you can close the discussion and rate the answer accordingly.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor